Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering with sebhorrheic dermatitis, hair loss on crown area, got allergy with elocom lotion, using noskurf. Medicine for hair regrowth?

Hello Doctor, My name is Mary, i am 30 years old, currently living in Toronto,Canada. I am suffering from sebhorrheic dermatitis and hair loss . Doctor in Toronto prescribed me to use Elocom lotion, which resulted in allergic reactions. I contacted my family doctor in India who suggested me to use noskurf and tarry shine shampoo, which I am currently using. My dandraff has come under control but till lots of hair loss and noticing bladness in the crown area.. I have vitamines D and B12 deficiency and prescribed to take 1000mg of both. I have been taking both the vitamines tablets for past 4 months. 1) is there any lotion to apply on affected area for hair regrowth 2)is there any tablet for hair regrowth Please help me
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  2617
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello Mary,

Causes of hair loss/thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

But these medications have to be used regularly under the guidance of a Dermatologist, as hair loss tends to return on stoppage of these medications.

And before initiation of these medications, the problem of dandruff should be addressed.

Dandruff is basically Seborrheic dermatitis & can be treated with shampoos or lotion containing salicylic acid, coal tar, ketoconazole, or selenium.

So, it will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.
There is no need to worry.
Your hairs will grow back again.

Wishing you a Good Health.
Thanks & take care.
Answered: Sat, 23 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor